# SDR REXA2019042670517

- Difficulty date: April 17, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670311971
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE STRINGER 21 RH BTW FS=333 E/E BAY.  SPLICE ON STRINGER 21 RH BTW FS=333 WAS REPLACED PER CRJ-900, SRM 51-42-06-001-001-A01,P.6.D AND 51-41-02-001-001-A01.
